MAUDE Adverse Event Report: KARL STORZ SE & CO. KG FORCEPS ATTACHMENT

KARL STORZ SE & CO. KG FORCEPS ATTACHMENT
Model Number 26168JC
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported during a surgery the screw of the device insert was lost and the doctor was able to remove it from situ accordingly.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.Concomitant medical products added in section d10: article: 26168jq manipulator sheath, lot number: yp01, product was returned on february 19, 2026.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The investigation shows that the loss of the rivet is most likely due to pre-existing damage to the welded joint.This may have been exacerbated by excessive mechanical stress and/or moisture-induced corrosion processes, possibly as a result of improper preparation or insufficient drying.Compliance with the reprocessing instructions and instruction for use, particularly the pre-use inspection, is therefore crucial for detecting such damage early and preventing future incidents.Appropriate warnings about the visual inspection before use and a functional check are included in the corresponding instruction for use.This instructions need to be observed to avoid any injury or risk to patient user or third.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction provided in section h6.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
FORCEPS ATTACHMENT
Common Device Name
FORCEPS ATTACHMENT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24206547
Report Number9610617-2026-00083
Device Sequence Number9855568
Product Code HIH
UDI-Device Identifier04048551258002
UDI-Public04048551258002
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26168JC
Device Catalogue Number26168JC
Device Lot NumberUL01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/11/2026
04/27/2026
05/04/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/11/2026
04/29/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26168JQ: - MANIPULATOR SHEATH.LOT: YP01.
Patient SexUnknown